# SDR RAIA2020021320002

- Difficulty date: February 2, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 42,420 hours, 26,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Ramp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON PASSENGER FLOOR RAMP ANGLE AFT END....R&R DAMAGED ANGLE.
